The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Mathematical Sciences. The University of Tokyo
( Vol. 3 NO.1 / (1996))
Notes on the Integrability of Exit Times from Unbounded Domains of Brownian Motion
Atsushi Atsuji,
Pages. 15-44
Abstract
Contents 1. Introduction
2. A Carleman-Tsuji inequality
3. Lower estimate
4. Burkholder type inequalities and a basic argument
5. Examples
6. Finiteness of a stopped Feynman-Kac functional
Key words
Mathmatical Subject Classification 58G32, 60J65